# SDR 2001UALA00629

- Difficulty date: April 27, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Aircraft time: 59,373 hours, 34,734 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN DUE TO LOSS OF THE SECOND FUEL BOOST PUMP IN THE CENTER TANK.  BOOST PUMP FAILED. REPLACED THE BOOST PUMP.
